journal6 ›› 2014, Vol. 35 ›› Issue (1): 4-7.DOI: 10.3969/j.issn.1007-2985.2014.01.002

• Mathematics • Previous Articles     Next Articles

Periodic Solution of a Class of Sublinear Hamiltonian System

 ZHANG  Shen-Gui   

  1. (College of Mathematics and Computer Science,Northwest University for Nationalities,Lanzhou 730030,China)
  • Online:2014-01-25 Published:2014-01-25

Abstract: Hamiltonian System is an important model of differential equation.In this paper,the author investigates the existence of periodic solution for nonautonmous Hamiltonian System with sublinear nonlinearity by saddle point theorem in critical point theory.Some sufficient conditions for the existence of periodic solutions are obtained,and the results improve the Ahmad-Lazer-Paul’s coercive condition.

Key words: nonautonmous Hamiltonian system, sublinear nonlinearity, periodic solution, critical point

WeChat e-book chaoxing Mobile QQ